Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ballaballa

Minocycline and Retin-A micro?

Right now im taking Minocycline and it is helping. But im really not using any topicals because it just causes more red marks. Would it be OK to use Retin-A while on Mino? I really want to get rid of my red marks and retin-a micro is probably the only way. Has anyone had success using these two?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×